# SDR USAA980197

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468101
- Condition: Corrosion
- Location: Bs 967
- Part time: 31,093 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND CORROSION APPROX 1.5 INCH ON FLOORBEAM FWD FLANGE LBL 45 BS 967 PAX FLOOR.  CORROSION NR C53-107-02.  INSTALLED FILLER AND DOUBLER ANGLES ON FWD FLANGE PER SRM 53-50-51 FIG 202 AND EA 61664. (M)
